Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Arm swelling » Diabetes-Related Causes
 

Diabetes-related causes of Arm swelling

Our information shows that 1 causes of Arm swelling are related to diabetes, or a family history of diabetes (from a list of 37 total causes). These diseases and conditions may be more likely causes of Arm swelling if the patient has diabetes, is at risk of diabetes, or has a family history of diabetes.

More Information on Diabetes

All Causes of Arm swelling

The full list of all possible causes for Arm swelling described in various sources is as follows:

See full list of possible disease causes of Arm swelling

Drug side effect causes of Arm swelling

The following drugs, medications, substances or toxins may possibly cause Arm swelling as a side effect.
  • Vfend
  • Vesanoid
  • Trazodone
  • Desyrel
  • Desyrel Dividose
[See detailed list of 95 drug side effect causes of Arm swelling]

Drug interaction causes of Arm swelling:

Drug interactions may be a possible cause of Arm swelling.

  • Nifedipine and quinidine interaction
  • Adalat and quinidine interaction
  • Adalat CC and quinidine interaction
  • Nifedical XL and quinidine interaction
  • Nifeditab CR and quinidine interaction
[See detailed list of 11 drug interaction causes of Arm swelling]

Conditions listing medical symptoms: Arm swelling:

The following list of conditions have 'Arm swelling' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Arm swelling or choose View All.

View All A B C D E H I L M O P R S T V
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise